Good News! Free Shipping* Today On Orders Over $49

{"id":10523409869,"title":"Advil, Advil Congestion Relief, 20 tabs","handle":"advil-advil-congestion-relief","description":"\u003cp\u003e\u003cstrong\u003eAdvil Congestion Relief Description from Advil\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan itemprop=\"description\"\u003eIbuprofen 200mg Pain Reliever\/ Fever Reducer (NSAID)\u003cbr\u003ePhenylephrine HCI 10mg Nasal Decongestant\u003cbr\u003e\u003cbr\u003eNon-Drowsy relief of: Sinus Pressure, Nasal Swelling \u0026amp; Congestion, and Headache\u003c\/span\u003e\u003c\/p\u003e\n\u003c!-- NEW SUPP FACTS TABLE --\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eIngredients:\u003c\/strong\u003e\u003cbr\u003e Active ingredients (in each tablet): Ibuprofen 200mg (NSAID), Pain reliever\/ Fever reducer\u003cbr\u003ePhenylephrine HCI 10mg, Nasal decongestant\u003cbr\u003e\u003cbr\u003eInactive ingredients: acesulfame potassium, artificial flavor, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, glycerin, hypromellose, lactic acid, lecithin, maltodextrin, medium-chain triglycerides, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyvinyl alcohol, pregelatinized starch, propyl gallate, sodium lauryl sulfate, stearic acid, sucralose, synthetic iron oxide, talc, titanium dioxide, triacetin, xantham gum\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Directions\u003c\/strong\u003e\u003cbr\u003e Do not take more than directed\u003cbr\u003eAdults and children 12 years of age and over:\u003cbr\u003etake 1 tablet every 4 hours while symptoms persist\u003cbr\u003edo not use more than 6 tablets in any 24 hour period unless directed by a doctor\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Disclaimer\u003c\/strong\u003e\u003cbr\u003e Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.\u003cbr\u003eSymptoms may include:\u003cbr\u003ehives\u003cbr\u003efacial swelling\u003cbr\u003easthma (wheezing)\u003cbr\u003eshock\u003cbr\u003eskin reddening\u003cbr\u003erash\u003cbr\u003eblisters\u003cbr\u003eif an allergic reaction occurs, stop use and seek medical help right away.\u003cbr\u003e\u003cbr\u003eStomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you\u003cbr\u003eare 60 years of age or older\u003cbr\u003ehave had stomach ulcers or bleeding problems\u003cbr\u003etake a blood thinning (anticoagulant) or steroid drug\u003cbr\u003etake other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen or others)\u003cbr\u003ehave 3 or more alcoholic drinks a day while using this product\u003cbr\u003etake more or for a longer time than directed.\u003c\/p\u003e","published_at":"2017-08-30T22:16:19-04:00","created_at":"2017-08-07T10:01:46-04:00","vendor":"Advil","type":"Allstarhealth","tags":[],"price":0,"price_min":0,"price_max":0,"available":false,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":41042507661,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":false,"name":"Advil, Advil Congestion Relief, 20 tabs","public_title":null,"options":["Default Title"],"price":0,"weight":0,"compare_at_price":null,"inventory_quantity":0,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1656\/0553\/products\/buy-advil-advil-congestion-relief-20-tabs.jpg?v=1502188213"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1656\/0553\/products\/buy-advil-advil-congestion-relief-20-tabs.jpg?v=1502188213","options":["Title"],"content":"\u003cp\u003e\u003cstrong\u003eAdvil Congestion Relief Description from Advil\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan itemprop=\"description\"\u003eIbuprofen 200mg Pain Reliever\/ Fever Reducer (NSAID)\u003cbr\u003ePhenylephrine HCI 10mg Nasal Decongestant\u003cbr\u003e\u003cbr\u003eNon-Drowsy relief of: Sinus Pressure, Nasal Swelling \u0026amp; Congestion, and Headache\u003c\/span\u003e\u003c\/p\u003e\n\u003c!-- NEW SUPP FACTS TABLE --\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eIngredients:\u003c\/strong\u003e\u003cbr\u003e Active ingredients (in each tablet): Ibuprofen 200mg (NSAID), Pain reliever\/ Fever reducer\u003cbr\u003ePhenylephrine HCI 10mg, Nasal decongestant\u003cbr\u003e\u003cbr\u003eInactive ingredients: acesulfame potassium, artificial flavor, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, glycerin, hypromellose, lactic acid, lecithin, maltodextrin, medium-chain triglycerides, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyvinyl alcohol, pregelatinized starch, propyl gallate, sodium lauryl sulfate, stearic acid, sucralose, synthetic iron oxide, talc, titanium dioxide, triacetin, xantham gum\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Directions\u003c\/strong\u003e\u003cbr\u003e Do not take more than directed\u003cbr\u003eAdults and children 12 years of age and over:\u003cbr\u003etake 1 tablet every 4 hours while symptoms persist\u003cbr\u003edo not use more than 6 tablets in any 24 hour period unless directed by a doctor\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Disclaimer\u003c\/strong\u003e\u003cbr\u003e Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.\u003cbr\u003eSymptoms may include:\u003cbr\u003ehives\u003cbr\u003efacial swelling\u003cbr\u003easthma (wheezing)\u003cbr\u003eshock\u003cbr\u003eskin reddening\u003cbr\u003erash\u003cbr\u003eblisters\u003cbr\u003eif an allergic reaction occurs, stop use and seek medical help right away.\u003cbr\u003e\u003cbr\u003eStomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you\u003cbr\u003eare 60 years of age or older\u003cbr\u003ehave had stomach ulcers or bleeding problems\u003cbr\u003etake a blood thinning (anticoagulant) or steroid drug\u003cbr\u003etake other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen or others)\u003cbr\u003ehave 3 or more alcoholic drinks a day while using this product\u003cbr\u003etake more or for a longer time than directed.\u003c\/p\u003e"}

Advil, Advil Congestion Relief, 20 tabs

Click here to be notified by email when Advil, Advil Congestion Relief, 20 tabs becomes available.

Product Description
$0.00
Maximum quantity available reached.

Advil Congestion Relief Description from Advil

Ibuprofen 200mg Pain Reliever/ Fever Reducer (NSAID)
Phenylephrine HCI 10mg Nasal Decongestant

Non-Drowsy relief of: Sinus Pressure, Nasal Swelling & Congestion, and Headache

Ingredients:
Active ingredients (in each tablet): Ibuprofen 200mg (NSAID), Pain reliever/ Fever reducer
Phenylephrine HCI 10mg, Nasal decongestant

Inactive ingredients: acesulfame potassium, artificial flavor, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, glycerin, hypromellose, lactic acid, lecithin, maltodextrin, medium-chain triglycerides, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyvinyl alcohol, pregelatinized starch, propyl gallate, sodium lauryl sulfate, stearic acid, sucralose, synthetic iron oxide, talc, titanium dioxide, triacetin, xantham gum

Manufacturer's Directions
Do not take more than directed
Adults and children 12 years of age and over:
take 1 tablet every 4 hours while symptoms persist
do not use more than 6 tablets in any 24 hour period unless directed by a doctor

Manufacturer's Disclaimer
Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include:
hives
facial swelling
asthma (wheezing)
shock
skin reddening
rash
blisters
if an allergic reaction occurs, stop use and seek medical help right away.

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you
are 60 years of age or older
have had stomach ulcers or bleeding problems
take a blood thinning (anticoagulant) or steroid drug
take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen or others)
have 3 or more alcoholic drinks a day while using this product
take more or for a longer time than directed.

Vendor: Advil

Related Products

jQuery('#notify-me').click(function() { jQuery('#notify-me-wrapper').fadeIn(); return false; } );